# SDR CXA03SH002

- Difficulty date: February 18, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 11,328 hours, 8,340 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Gusset
- Part number: 14521721005
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C CHECK FOWARD FLOOR GUSSET WAS FOUND TO HAVE NUMEROUS AREAS OF CORROSION AND GOUGING.  MAINTENANCE REMOVED DAMAGE AREAS AND PERFORMED A SPLICE REPAIR IAW EMB 145 SRM 51-21-10.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
